# SDR EE4Y2023022417268

- Difficulty date: February 26, 2023
- Submitted: February 26, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 73,852 hours, 28,378 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT ZL-500-03-1-002_P1-OP-UP/0 EWIS TASK, IT WAS FOUND THE LH WING, EXTERNAL TOP SKIN PANEL 2 FROM BETWEEN RIB 18 + 270MM ON FRONT SPAR SKIN WITH CORROSION. DUE THIS CONDITION WAS REPORTED TO AIRBUS. 
AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER 81173299 AND REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N017 ITEM 5-39).
